A difference scheme for the equation of gas dynamics which conserves the group properties of solutions
Matematičeskie zametki, Tome 48 (1990) no. 4, pp. 140-151
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_4_a15,
author = {A. S. Shvedov},
title = {A~difference scheme for the equation of gas dynamics which conserves the group properties of solutions},
journal = {Matemati\v{c}eskie zametki},
pages = {140--151},
year = {1990},
volume = {48},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_4_a15/}
}
A. S. Shvedov. A difference scheme for the equation of gas dynamics which conserves the group properties of solutions. Matematičeskie zametki, Tome 48 (1990) no. 4, pp. 140-151. http://geodesic.mathdoc.fr/item/MZM_1990_48_4_a15/